# SDR EISA97238

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT FORWARD OF FS 420 FLOORBEAM HAS CORROSION, INBOARD OF RIGHT INBOARD SEAT TRACK.  SUPPORT REMOVED AND NOT USED DUE TO CARGO MOD PER STC SA 1798-50 AND DRAWING NR AE727-2-063.  (M)
